# SDR ZZDA2011989

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L1 DOOR CUTOUT - AFT JAMB INNER SKIN, STA 200, LONG S15L, CRACKED.  ACCOMPLISHED L1 DOOR CUTOUT - AFT JAMB INNER SKIN DOUBLER & FILLER REPAIR PER B717 SRM 51-70-10 .
